Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 206, NWS Fort Worth, TX

October 30, 2015Bell County, Falls County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 30, 2015, 2:18 PM CDT for Bell County, Falls County, Texas. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2015, 2:18 PM CDT (19:18 UTC)
Expired
Oct 30, 2015, 9:15 PM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bell County, TX, Falls County, TX

The radar

The Ft Hood radar (KGRK), 38 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 30, 3:25 PM CDTFLASH FLOOD2 W Temple, TXNUMEROUS STREETS AND UNDERPASSES FLOODED WITH SOME FLOODING OF HOMES 2 MILES WEST OF TEMPLE.
Oct 30, 3:55 PM CDTFLASH FLOOD2 Ene Belton, TXSTORM SPOTTER REPORTED > 6 FT OF STANDING WATER UNDER RR TRACKS ON CHARTER OAK DR WITH SWIFT MOVING WATER AT RIVERSIDE TRAIL AND PAT COLE RD NEAR BELTON.
Oct 30, 4:26 PM CDTFLASH FLOOD2 S Troy, TXWATER WAS REPORTED OVER BOTH SIDES OF I-35 AT MM 306 WITH CARS STALLING JUST SOUTH OF TROY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.3 hours before the alert went out and 371 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1894 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WGUS54 KFWD 301918
FFWFWD
TXC027-145-302015-
/O.NEW.KFWD.FF.W.0206.151030T1918Z-151030T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
218 PM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS...
  FALLS COUNTY IN CENTRAL TEXAS...

* UNTIL 315 PM CDT
    
* AT 216 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3087 9762 3091 9783 3103 9791 3107 9791
      3132 9742 3124 9734 3152 9680 3122 9660
      3089 9726 3075 9732

$$

30
2 follow-up statements
019 
WGUS54 KFWD 302003
FFWFWD
TXC027-145-302315-
/O.EXT.KFWD.FF.W.0206.000000T0000Z-151030T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS...
  FALLS COUNTY IN CENTRAL TEXAS...

* UNTIL 615 PM CDT
    
* AT 301 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
  THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
  EXPECTED TO CONTINUE ACROSS THE AREA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3087 9762 3091 9783 3103 9791 3107 9791
      3132 9742 3124 9734 3152 9680 3122 9660
      3089 9726 3075 9732

$$

30
236 
WGUS54 KFWD 302259
FFWFWD
TXC027-145-310215-
/O.EXT.KFWD.FF.W.0206.000000T0000Z-151031T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS...
  FALLS COUNTY IN CENTRAL TEXAS...

* UNTIL 915 PM CDT
    
* AT 555 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO 
  FOUR INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS 
  EXPECTED TO CONTINUE INTO THE EVENING.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

LAW ENFORCEMENT HAS ALSO REPORTED FLOODING ON INTERSTATE 35 NEAR 
TROY...AND ALONG NOLAND CREEK IN WEST BELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3087 9762 3091 9783 3103 9791 3107 9791
      3132 9742 3124 9734 3152 9680 3122 9660
      3089 9726 3075 9732

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 12:52 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Oct 30, 12:52 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT FRI OCT 30 2015

.AVIATION...
/18Z TAFS/

WIDESPREAD RAINFALL WILL CONTINUE TO IMPACT ALL OF THE MAJOR
AIRPORTS THROUGH THIS EVENING...WITH MINOR DIFFERENCES IN TIMING
AND INTENSITY. RIGHT NOW...HEAVIEST OF THE RAIN HAS JUST MOVED
EAST OF THE WACO AREA AND THEY SHOULD SEE A LITTLE LULL IN THE
ACTIVITY. WILL PREVAIL -RA AND MVFR CIGS THROUGH THE NEXT FEW
HOURS. IN THE METROPLEX...THERE HAS BEEN AN UPTICK IN THE RAIN
OVER THE LAST HOUR BUT GENERALLY MVFR CONDITIONS WILL PREVAIL IN
-RA. OVER THE NEXT SEVERAL HOURS...SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WILL MOVE EAST AND AFFECT MOST OF THE AREA. WILL
HAVE THE BEST TIMING FROM 21-01Z OR 5 TO 9 PM. SOME TEMPO IFR
CONDITIONS POSSIBLE IN HEAVY RAIN. RAIN SHOULD TAPER OFF TONIGHT
AS THE COLD FRONT APPROACHES BUT IFR CIGS REMAIN LIKELY AFTER
MIDNIGHT. WINDS WILL SHIFT AROUND TO THE NORTHWEST TOMORROW
MORNING WITH GRADUAL IMPROVEMENT IN CIGS THROUGH THE DAY.

DUNN

&&

.UPDATE...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO MOVE
NORTH/NORTHEAST ACROSS NORTH TEXAS LATE THIS MORNING. THE
STRONGEST ACTIVITY IS STILL IN THE WARM SECTOR AROUND AND EAST OF
AUSTIN. THIS ACTIVITY WILL CONTINUE TO WEAKEN AS IT MOVES NORTH
INTO MORE STABLE AIR. HOWEVER...LOCATIONS SOUTH OF A LINE FROM
TEMPLE TO CENTERVILLE WILL GET DEEPER INTO THE WARM SECTOR
THROUGH THE AFTERNOON AND WILL SEE SOME PERIODS OF HEAVY RAINFALL
AND THUNDERSTORMS WITH A POTENTIAL FOR SOME LOCALIZED FLOODING.
SINCE THE FLOODING IS EXPECTED TO BE LOCALIZED...WE WILL NOT ISSUE
A FLASH FLOOD WATCH FOR THE AFTERNOON. WE WILL CONTINUE TO ASSESS
THE FLOODING POTENTIAL FOR TONIGHT.

THERE IS STILL A POTENTIAL FOR SEVERE STORMS THROUGH THE
AFTERNOON....ESPECIALLY ACROSS THE EXTREME SOUTHERN ZONES WHERE
INSTABILITY WILL SLOWLY INCREASE THROUGH THE AFTERNOON.

WE EXPECT PRECIPITATION TO END FROM WEST TO EAST DURING THE
EVENING HOURS AS THE UPPER LOW LIFTS ACROSS FAR WEST TEXAS AND A
COLD FRONT ENTERS THE REGION. WE WILL STILL SEE PERIODS OF RAIN
AND THUNDERSTORMS OVERNIGHT FOR LOCATIONS GENERALLY EAST OF THE
INTERSTATE 35 CORRIDOR. THE PRECIPITATION ACROSS THE EASTERN
ZONES SHOULD EXIT INTO EAST TEXAS AFTER SUNRISE SATURDAY AS THE
UPPER TROUGH AXIS MOVES EAST ACROSS THE REGION.

WILL MAKE SOME CHANGES TO EVENING/OVERNIGHT POPS AND ADJUST THE
QPF AMOUNTS FOR THIS UPDATE. WILL ALSO ADJUST HOURLY TEMP AND
DEWPOINT GRIDS.

79

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT FRI OCT 30 2015/

...1 TO 3 INCHES OF RAINFALL POSSIBLE TODAY THROUGH SATURDAY
MORNING...

WATER VAPOR LOOP SHOWS AN UPPER TROUGH OVER SOUTHEAST ARIZONA
EARLY THIS MORNING WHILE REGIONAL 88D RADAR VAD WIND PROFILES SHOW
A DEEP AND STRONG LOW LEVEL JET EXTENDING FROM THE NORTHWEST GULF
OF MEXICO TO THE RED RIVER. THE WWA ASSOCIATED WITH THIS LLJ IS
MOVING LOW CLOUDS NORTHWARD AND HELPING TO INCREASE INSTABILITY
AHEAD OF THE UPPER SYSTEM. AS THE UPPER TROUGH MOVES EAST TODAY...
FORCING FOR ASCENT WILL INCREASE FROM WEST TO EAST AND SPREAD
CONVECTION TO THE I-35 CORRIDOR BY MIDDAY AND INTO THE EASTERN
COUNTIES THIS AFTERNOON AND EVENING.

THIS SYSTEM WILL HAVE SOME STRONG DYNAMICS ASSOCIATED WITH IT
TODAY THROUGH TONIGHT...I.E. A STRONG DIFFLUENT JET SPREADING OVER
THE REGION...PWATS CLIMBING TO AROUND 2 INCHES AND 35 TO 50 KNOTS
OF 0-3 KM BULK SHEAR. THE BEST CAPE WILL BE WEST OF I-35 THIS
AFTERNOON AND EVENING. AS FOR SEVERE THUNDERSTORMS...THERE IS A
MARGINAL RISK ACROSS MUCH OF THE CWA THIS AFTERNOON/EVENING AND A
SLIGHT RISK OVER AREAS SOUTH OF I-20 AND WEST OF I-35 WHERE LOW
VALUE CAPE WILL BE MAXIMIZED. HAIL AND DAMAGING WINDS ARE THE
PRIMARY HAZARDS. HOWEVER...BECAUSE OF THE STRONG LOW LEVEL
SHEAR... 0-3 KM HELICITY WILL PEAK 500-1000 M2/S2 ALONG THE
I-35/45 CORRIDORS THIS AFTERNOON...CAN NOT RULE OUT A BRIEF
TORNADO TO TWO.

THERE IS A HEAVY RAINFALL/FLOODING POTENTIAL WITH THIS
SYSTEM...BUT CONSIDERING HOW FAST THE CONVECTIVE ELEMENTS WILL BE
MOVING...DO NOT THINK MULTIPLE ROUNDS OF HEAVY PRECIPITATION WILL
OCCUR OVER A LARGE ENOUGH AREA TO WARRANT ISSUING A MULTI-COUNTY
FLASH FLOOD WATCH. HOWEVER...IF CONVECTIVE BAND SETS UP OVER
SOUTHEAST HILL COUNTY OR NAVARRO COUNTY WHERE THE GROUND REMAINS
WET...THEN FLASH FLOODING WILL LIKELY OCCUR. OUR BEST GUESS ON
RAIN AMOUNTS TODAY THROUGH TONIGHT IS 1 TO 3 INCHES WITH LOCALIZED
HIGHER AMOUNTS UP TO 5 INCHES.

THE RAIN WILL BE ENDING WEST TO EAST ON SATURDAY AS A COLD FRONT
MOVES THROUGH THE REGION. BY SATURDAY EVENING...MOST OF THE RAIN
WILL BE IN EAST TEXAS...BUT WILL LINGER A SLIGHT CHANCE OVER THE
EASTERN TIER OF COUNTIES SATURDAY NIGHT.

SUNDAY THROUGH TUESDAY EVENING WILL BE DRY AND SEASONABLY MILD AS
SHORT WAVE RIDGING RETURNS. OUR NEXT WEATHER SYSTEM WILL BE
AMPLIFYING DOWN THE WEST COAST EARLY NEXT WEEK...THEN MOVING INTO
THE DESERT SOUTHWEST BY LATE WEEK. THIS WILL BE A SIMILAR RAIN
EVENT AS TODAYS WITH SHOWERS AND THUNDERSTORMS RETURNING WEDNESDAY
THROUGH NEXT FRIDAY. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  63  71  55  73 /  90  90  30  10  10
WACO, TX              73  65  75  54  73 / 100  90  40  10  10
PARIS, TX             70  61  70  54  72 /  90  90  70  10  10
DENTON, TX            68  60  70  52  72 /  90  90  30  10   5
MCKINNEY, TX          69  62  70  53  72 /  90  90  30  10  10
DALLAS, TX            71  64  72  56  73 /  90  90  30  10  10
TERRELL, TX           72  63  72  55  72 /  90  90  50  10  10
CORSICANA, TX         74  65  75  57  73 / 100  90  60  10  10
TEMPLE, TX            75  65  75  55  74 / 100  90  40  10  10
MINERAL WELLS, TX     69  57  69  50  73 /  90  80  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 30, 3:30 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT FRI OCT 30 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
330 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. WIDESPREAD RAINFALL
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED. A FEW STORMS MAY BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS MAINLY
SOUTHWEST OF A CISCO TO CENTERVILLE LINE. GIVEN THE STRONG
VERTICAL WIND SHEAR...A FEW TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS WILL END FROM WEST TO EAST SATURDAY
AFTERNOON THROUGH SATURDAY NIGHT.

THUNDERSTORM CHANCES WILL RETURN TO ALL OF NORTH TEXAS WEDNESDAY
AND CONTINUE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
MAINLY SOUTHWEST OF A CISCO TO CENTERVILLE LINE.

In the hours before

Special weather statement, Oct 30, 12:13 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 PM CDT FRI OCT 30 2015

TXZ174-301800-
MILAM TX-
1213 PM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 100 PM CDT...

AT 1213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROCKDALE...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKDALE...CAMERON...THORNDALE AND MILANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.

LAT...LON 3067 9724 3100 9675 3097 9677 3093 9676
      3092 9673 3090 9672 3091 9669 3087 9670
      3081 9664 3078 9665 3078 9663 3074 9663
      3073 9662 3046 9715
TIME...MOT...LOC 1713Z 236DEG 35KT 3061 9701

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:56 AM CDTRiver Flood WarningFWDDenton41 hr
Oct 30, 9:58 AM CDTAreal Flood AdvisoryFWDCooke62 min
Oct 30, 11:57 AM CDTFlash Flood WarningFWDMilam2 hr
Oct 30, 12:13 PM CDTSpecial Weather StatementFWDMilam47 min
Oct 30, 12:16 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson59 min
Oct 30, 1:21 PM CDTAreal Flood AdvisoryFWDBell, Milam3 hr
Oct 30, 1:27 PM CDTSevere Thunderstorm WarningFWDRobertson34 min
Oct 30, 1:59 PM CDTAreal Flood WarningFWDMilam2 hr
Oct 30, 2:56 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Oct 30, 3:18 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Comanche, Coryell, Ellis and 17 more16 hr
Oct 30, 3:19 PM CDTRiver Flood WarningFWDBell42 hr
Oct 30, 3:19 PM CDTRiver Flood WarningFWDMilam4 days
Oct 30, 3:19 PM CDTRiver Flood WarningFWDMilam4 days
Oct 30, 3:27 PM CDTFlash Flood WarningFWDHenderson3 hr
Oct 30, 3:30 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro3 hr
Oct 30, 3:35 PM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 30, 4:00 PM CDTAreal Flood AdvisoryFWDCooke, Eastland, Jack, Montague, Palo Pinto, Stephens and 1 more3 hr
Oct 30, 4:18 PM CDTAreal Flood AdvisoryFWDHenderson3 hr
Oct 30, 4:35 PM CDTSpecial Weather StatementFWDEastland40 min
Oct 30, 4:41 PM CDTFlash Flood WarningFWDNavarro3 hr
Oct 30, 5:22 PM CDTSpecial Weather StatementFWDComanche38 min
Oct 30, 6:18 PM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise3 hr
Oct 30, 6:25 PM CDTAreal Flood WarningFWDMcLennan2 hr
Oct 30, 6:42 PM CDTSpecial Weather StatementFWDErath48 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.